# SDR 9711826627

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 61B0154636
- Condition: Leaking
- Location: Aft Bulk Cargo
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 HYDRAULC SYSTEM INDICATED A LOSS OF QUANTITY AND PRESSURE.  AIRCRAFT RETURNED TO GUM AND LANDED WITHOUT INCIDENT.  REPLACED A NR 1 HYDRAULIC RETURN LINE IN THE AFT BULK CARGO COMPARTMENT, OPERATIONAL CHECK GOOD.
